man sitting on bench showing symptoms of a heroin overdose

What Are the Symptoms of Heroin Overdose?

By BayviewRecovery BayviewRecovery Published: January 21, 2022 Updated: December 27, 2021 One of the most dangerous consequences of heroin use is the possibility of an overdose. Taking too much heroin can easily lead to an accelerated heart rate and rapid breathing. As a result, many people die unnecessarily because they didn’t receive timely medical care.…

What Are the Heroin Overdose Symptoms_

What Are Heroin Overdose Symptoms?

By BayviewRecovery BayviewRecovery Published: November 21, 2021 Updated: November 24, 2021 Heroin is an illegal substance processed from morphine, a naturally occurring substance extracted from certain varieties of poppy plants. This drug can be snorted, smoked, or injected, depending on the user. Heroin quickly binds to opioid receptors as it converts into morphine, creating a…